# SDR MASA200601129

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,777 hours, 8,913 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7316 JFK.  LAV SMOKE WARNING.  MX INSPECTED LAV, TRASH CAN, AND ACM'S CND.
